# SDR ASAA12510943

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 6,405 hours, 2,091 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921102
- Part serial: 99107115
- Condition: Inoperative
- Location: Cockpit
- Part time: 41,279 hours, 18,371 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ALT SELECTOR SWITCH ON PRESSURIZATION PANEL INOP.  CONFIRMED, STUCK AT 44 500.  PULLED & RESET C/B'S.  WORKED FOR A WHILE, THEN STUCK AT 32 500.  REPLACED CABIN PRESS CTRL MOD.  OPS CHECK GOOD.  GND VERIFICATION GOOD.
